Some regularities in the oxidation of polymethyl-siloxane rubber
Doklady Akademii Nauk, Tome 140 (1961) no. 6, pp. 1324-1326
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_6_a21,
author = {A. S. Kuzminskii and E. A. Goldovskii},
title = {Some regularities in the oxidation of polymethyl-siloxane rubber},
journal = {Doklady Akademii Nauk},
pages = {1324--1326},
year = {1961},
volume = {140},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_6_a21/}
}
A. S. Kuzminskii; E. A. Goldovskii. Some regularities in the oxidation of polymethyl-siloxane rubber. Doklady Akademii Nauk, Tome 140 (1961) no. 6, pp. 1324-1326. http://geodesic.mathdoc.fr/item/DAN_1961_140_6_a21/